MathSciNet Relay Station
MathSciNet bibliographic data
MR684503 46B20 (60B11)
Pisier, Gilles On the dimension of the $l\sp{n}\sb{p}$-subspaces of Banach spaces, for $1\leq p<2$. Trans. Amer. Math. Soc. 276 (1983), no. 1, 201–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement